# SDR ASOA201711145216

- Difficulty date: November 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374153
- Condition: Corroded
- Location: Bs 985-100
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK,  RBL 27 IS CORRODED BETWEEN BS 985 AND 1000.   REMOVED AND REPLACED THE SEAT TRACK IAW EC/TC REO 670-53-00-343, REV K, AND REO 670-53-00-343, REV M.
